Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Undergone PPI for low heart rate. History of HTN, DVT in the leg and hypothyroidism. On cardarone, selomax, rosuvas and thyronorm. ECG showing mildly dilated LV with hypokinesia. Suggestions needed

My father is 64 years old, he underwent PPI due to slow heart rate in Dec 2008. he is known HTN, and DVT in left leg (since 2000). he was also discovered with VT & hypothyroidism in 2008 for which he has been using medicines cardarone 100mg (alternate days), selomax 50 (5 days/week), warf 5 mg 5 days & 2 mg 2 days a week,rosuvas 10 mg(daily), thyronorm 50 mg. recently he was admitted in hospital due to SOB and discomfort. the device checkup revealed high heart beat around 115-120. He was kept in hopital in HDU to bring down the heart rate around 90-98. ECG concluded mildly dilated LV with global hypokinesia & severe LV systolic dysfunction (EF ~32%), grade IIIdiastolic (E/E 15). When doctor advised to undergo TEE, my father went for test and could not test as he found insertion of pipe caused breathing problem and inconvenience so he got scared and did not want to go for that test. At this point He was discharged from hospital saying discharged on patients request. he is prescribed with Acitrom 2 mg, cardarone 200 mg, thyronorm 50 mg, digoxin 0.25 mg, lasix 10 mg,Telma 40mg daily morning and rosuvas 10mg daily night. Though we came back home we are always worrying on the situation and we are unsure whether situation is really bad or fine. After 10 days we did PT Inr and result is 39.1 sec pt, Inr 3.03, control 13.2 s. I would like an advise what would be right action at this time, also suggest precautions
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,  
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through history of your father he has multiple heath issues Hypertension,Heart disease,Hypothyroidism,DVT and PPI placement Heart failure, as his EF is 32%.
According to his condition his medicines seems to be alright.
The test PT is on higher(INR 3.03) side so consult your Cardiologist so as to adjust the dose of Acitrom.
Thyroid function must be checked as Cardarone can have effect on thyroid function.
One more thing Aspirin/Clopidogrel is he taking ?
You may discuss with your Cardiologist If he needs any
He should restrict salt and fluids intake.
resricted activity and medications time to time
He should be stable for long time
Good luck
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor